# SDR DALA1148710915

- Difficulty date: August 14, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 62,284 hours, 48,574 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SDR. AFT ACCESSORY COMPARTMENT STA 1451 FORMER SHEAR TIE CLIP CRACKED BETWEEN LONGERON 1 AND 3R.  FABRICATED SHEAR TIE CLIP IAW DRAWING NR 9911860 ITEM 17.  INSTALLED SHEAR TIE CLIP STA 1451 BETWEEN LONGERON 1 AND 3R IAW MD 80 SRM 51-30-5 PG 12.  AT SAA/SAT DURING HMV ON N/R 230278 W/O 88404420001.
